Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 38, Pages 1997-2017

Conditional resolvability in graphs: a survey

1Department of Mathematics, Srinakharinwirot University, Bangkok 10110, Thailand
2Department of Mathematics, Western Michigan University, Kalamazoo 49008, MI, USA

Received 29 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Varaporn Saenpholphat and Ping Zhang, “Conditional resolvability in graphs: a survey,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 38, pp. 1997-2017, 2004.